Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 642 to 701 of 1762

642
Factorization of 17^n-1 for n<=78

Hahn, Sang-Geunresearcher; Yoon-Yong Oh, MATHEMATICA JAPONICA, v.38, no.2, pp.225 - 233, 1993-03

643
Factors affecting decreasing radiation dose for mammography in North Carolina after 2002: An analysis of food and drug administration annual surveys

Kuzmiak, Cherie M.; Pisano, Etta D.; Chung, Yeonseungresearcher; Britt, Gerald G.; Burns, Barry; Cole, Elodia, ACADEMIC RADIOLOGY, v.14, no.6, pp.685 - 691, 2007-06

644
Factors Associated with Parent Concern for Child Weight and Parenting Behaviors

Peyer, Karissa L.; Welk, Gregory; Bailey-Davis, Lisa; Yang, Shu; Kim, Jae-Kwangresearcher, CHILDHOOD OBESITY, v.11, no.3, pp.269 - 274, 2015-06

645
Fair and Minimal Power Allocation in a Two-Hop Relay Network for QoS Support

Lee, Chan-Yong; Hwang, Gang-Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.10, no.11, pp.3864 - 3873, 2011-11

646
Fairing the gamma: an engineering approach to sensitivity estimation

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, IIE TRANSACTIONS, v.46, no.4, pp.374 - 396, 2014-04

647
Fast accurate multi-key weight measurement

Gutschmidt, Stefanie; McGuinness, Mark; Munn, William; Hannam, James; Greenbank, Emma; Jeon, Soomin; Lee, Chang-Ockresearcher; et al, ANZIAM JOURNAL, v.58, pp.M328 - M364, 2018-05

648
FAST AND SLOW RELAXATIONS TO BI-CLUSTER CONFIGURATIONS FOR THE ENSEMBLE OF KURAMOTO OSCILLATORS

Ha, Seung-Yeal; Kang, Moon-Jinresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.4, pp.707 - 728, 2013-08

649
Fast elliptic curve point counting using Gaussian normal basis

Kim, HY; Park, JY; Cheon, JH; Park, JH; Kim, JH; Hahn, Sang-Geunresearcher, ALGORITHMIC NUMBER THEORY BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.2369, pp.292 - 307, 2002

650
Fast Nonoverlapping Block Jacobi Method for the Dual Rudin-Osher-Fatemi Model

Lee, Chang-Ockresearcher; Park, Jongho, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.4, pp.2009 - 2034, 2019-12

651
Fast Simulation of Multifactor Portfolio Credit Risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, OPERATIONS RESEARCH, v.56, no.5, pp.1200 - 1217, 2008

652
Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Saether, Sigve Hortemo; Vatshelle, Martin, THEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

653
FEEDBACK LIMITED OPPORTUNISTIC SCHEDULING AND ADMISSION CONTROL FOR ERGODIC RATE GUARANTEES OVER NAKAGAMI-m FADING CHANNELS

Kim, Y; Hwang, Gang Ukresearcher; Park, HS; Hwang, GU, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.553 - 567, 2009-08

654
Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

655
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

656
Finding minimum clique capacity

Chudnovsky, Maria; Oum, Sang-ilresearcher; Seymour, Paul, COMBINATORICA, v.32, no.3, pp.283 - 287, 2012-04

657
Fine Segmentation Using Geometric Attraction-Driven flow and edge-regions

Jooyoung Hahn; Chang-Ock Leeresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.2, pp.41 - 47, 2007-06

658
Finite difference preconditioning cubic spline collocation method of elliptic equations

Kim, Hong Ohresearcher; Kim, SD; Lee, YN, NUMERISCHE MATHEMATIK, v.77, no.1, pp.83 - 103, 1997-07

659
Finite element methods for the Stokes problem in R-3

Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

660
Finite sample properties of multiple imputation estimators

Kim, Jae Kwangresearcher, ANNALS OF STATISTICS, v.32, no.2, pp.766 - 783, 2004-04

661
Finiteness for crystalline representations of the absolute Galois group of a totally real field

Choi, Dohoon; Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.209, pp.312 - 329, 2020-04

662
FIREVAT: finding reliable variants without artifacts in human cancer samples using etiologically relevant mutational signatures

Kim, Hyunbin; Lee, Andy Jinseok; Lee, Jongkeun; Chun, Hyonhoresearcher; Ju, Young Seokresearcher; Hong, Dongwan, GENOME MEDICINE, v.11, no.1, 2019-12

663
First-order system least squares for linear elasticity: Numerical results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1706 - 1727, 2000-05

664
First-order system least squares for the Oseen equations

Kim, SD; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF; Rohrle, O, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.7, pp.523 - 542, 2006-09

665
First-order system least squares for the Stokes and linear elasticity equations: Further results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1728 - 1739, 2000-05

666
Fixed locus of an involution acting on a Godeaux surface

Keum, J; Lee, Yongnamresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.129, pp.205 - 216, 2000-09

667
FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

668
FLAG BOTT MANIFOLDS OF GENERAL LIE TYPE AND THEIR EQUIVARIANT COHOMOLOGY RINGS

Kaji, Shizuo; Kuroki, Shintaro; Lee, Eunjeong; Suh, Dong Youpresearcher, HOMOLOGY HOMOTOPY AND APPLICATIONS, v.22, no.1, pp.375 - 390, 2020-01

669
Fluctuation of estimates in an EM procedure for categorical data

Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.75, no.12, pp.941 - 957, 2005-12

670
Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model

Baik, Jinho; Lee, JiOonresearcher, JOURNAL OF STATISTICAL PHYSICS, v.165, no.2, pp.185 - 224, 2016-10

671
Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model with Ferromagnetic Interaction

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES HENRI POINCARE, v.18, no.6, pp.1867 - 1917, 2017-06

672
Flux recovery from primal hybrid finite element methods

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.40, no.2, pp.403 - 415, 2002-07

673
Flypes of closed 3-braids in the standard contact space

고기형researcher; 이상진, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.0, pp.51 - 71, 1999-06

674
Foliations Modeling Nonrational Simplicial Toric Varieties

Battaglia, Fiammetta; Zaffran, Danresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.22, pp.11785 - 11815, 2015

675
Forbidding induced even cycles in a graph: Typical structure and counting

Kim, Jaehoonresearcher; Kuehn, Daniela; Osthus, Deryk; Townsend, Timothy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.131, pp.170 - 219, 2018-07

676
Form class groups for extended ring class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.197, pp.13 - 36, 2019-04

677
FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

678
Fourier coefficients of cusp forms associated to mixed cusp forms

Suh, Dong-Youpresearcher; Lee, Min-Ho, PANAMERICAN MATHEMATICAL JOURNAL, v.8, no.1, pp.31 - 38, 1998-01

679
Fourth-order partial differential equations for image enhancement

Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.175, no.1, pp.430 - 440, 2006-04

680
Fractional hot deck imputation

Kim, Jae Kwangresearcher; Fuller, W, BIOMETRIKA, v.91, no.3, pp.559 - 578, 2004-09

681
Fractional hot deck imputation for robust inference under item nonresponse in survey sampling

Kim, Jae Kwangresearcher; Yang, Shu, SURVEY METHODOLOGY, v.40, no.2, pp.211 - 230, 2014-12

682
Fractional Imputation in Survey Sampling: A Comparative Review

Yang, Shu; Kim, Jae Kwangresearcher, STATISTICAL SCIENCE, v.31, no.3, pp.415 - 432, 2016-08

683
Fractional order Volterra equations with applications to elasticity

Choi, U Jinresearcher; Maccamy, RC, J. MATH. ANAL. APPL., v.139, no.2, pp.448 - 464, 1989-01

684
Frame multiresolution analysis

Kim, Hong Ohresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.15, no.2, pp.285 - 308, 2000-05

685
FRAMES BY INTEGER TRANSLATIONS

K.H.KWONresearcher; J.M. KIM, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.1 - 5, 2007-09

686
Free boundaries surfaces and Saddle towers minimal surfaces in S-2 x R

Morabito, Filipporesearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.443, no.1, pp.478 - 525, 2016-11

687
Free energy of bipartite spherical Sherrington-Kirkpatrick model

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.56, no.4, pp.2897 - 2934, 2020-11

688
Frequency domain formulation of linearized Navier-Stokes equations

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.187, no.1-2, pp.351 - 362, 2000

689
Freudenthal-type multiplicity formulas for generalized Kac-Moody superalgebras

Koo, JaKyungresearcher; Oh, YT, COMMUNICATIONS IN ALGEBRA, v.29, no.1, pp.225 - 244, 2001

690
From the Vlasov-Poisson equation with strong local alignment to the pressureless Euler-Poisson system

Kang, Moon-Jinresearcher, APPLIED MATHEMATICS LETTERS, v.79, pp.85 - 91, 2018-05

691
Fuchsian groups, circularly ordered groups and dense invariant laminations on the circle

Baik, Hyungryulresearcher, GEOMETRY & TOPOLOGY, v.19, no.4, pp.2081 - 2115, 2015-07

692
Function fields of certain arithmetic curves and application

Koo, JaKyungresearcher; Shin, Dong Hwa, ACTA ARITHMETICA, v.141, no.4, pp.321 - 334, 2010

693
FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

694
Fusion of multispectral and panchromatic satellite images using the curvelet transform

Choi, M; Kim, RY; Nam, MR; Kim, Hong Ohresearcher, IEEE GEOSCIENCE AND REMOTE SENSING LETTERS, v.2, no.2, pp.136 - 140, 2005-04

695
G1 arc spline approximation of quadratic Bezier curves

Y.J. Ahn; K.Y. Lee; Kim, Hong Ohresearcher, COMPUTER AIDED DESIGN, v.30, no.8, pp.615 - 620, 1998-07

696
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

697
Gabor windows supported on [-1,1] and compactly supported dual windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.28, no.1, pp.89 - 103, 2010-01

698
Galois deformation theory for norm fields and flat deformation rings

Kim, Wansuresearcher, JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275, 2011-07

699
Gap Diffie-Hellman 군에 기반한 전방향 안전성을 갖는 서명 기법

강보경; 박제홍; 한상근researcher, 정보보호학회논문지, v.13, no.5, pp.147 - 157, 2003-10

700
Gauss sums and binomial coefficients

Lee, DH; Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.92, no.2, pp.257 - 271, 2002-02

701
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0